# SDR SWAA2021051872011

- Difficulty date: April 25, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 32,492 hours, 19,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED UNDER R/H TRANSITION ANGLE; BETWEEN STA 747-767; HAS SURFACE CORROSION AT NUTPLATE HOLES. / REPLACED INTERCOSTAL PART #146A7502-52 AND ALL CORROSION QUESTIONS HAVE BEEN ANSWERED.
